# SDR 2003FA0000914

- Difficulty date: August 25, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N6631C
- Make and model: Cessna 414A
- Aircraft serial: 414A0038
- Engine: Cont TSIO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 5142003491
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LIKE INDICATION WHICH EXCEEDS 0.020 INCH IAW MEB 91.11 REV 1 (02/24/03)  CRACK LIKE INDICATION DETECT BY EDDY CURRENT INSPECTION.
